# SDR IPXA10559067

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: HFAB53SP011
- Condition: Corroded
- Location: Ceiling Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  AFT CARGO (BULK) BAY; SURFACE CORROSION ON CEILING SUPPORT STRAP (BOTTOM OF FLOORBEAM) STA 1619, LBL 24.  REMOVED, FABRICATED AND REPLACED NEW CEILING SUPPORT STRAP IAW SRM 53-60-51-0I, SRM 53-00-51-1A, SRM 51-10-02, SRM 51-40-02 AND SRM 51-20-10-0G.
